# SDR R71A20110126001

- Difficulty date: January 23, 2011
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N731PS
- Make and model: Beech 400A
- Aircraft serial: RK543
- Aircraft time: 1,418 hours, 1,231 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Drain
- Condition: Open
- Location: Rt Wing
- Part time: 1,418 hours, 1,231 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED FUEL LEAKING FROM RIGHT WING TIP WHILE EN ROUTE.  INSPECTION OF THE WING TIP REVEALED OUTBOARD VENT SURGE TANK "SUMP DRAIN" WAS LOCKED IN THE OPEN POSITION.  AIRCRAFT STARTED LEAKING FUEL AT THE WING TIP AFTER FLIGHT CONFIGURATIONS ALLOWED FUEL TO ENTER THE VENT SURGE TANK. AIRCRAFT WAS CLEANED OF FUEL AND THE DRAIN RESET TO THE CLOSED POSITION.  MAINTENANCE PERFORMED A LEAK CHECK OF THE FUEL STORAGE SYSTEM WHILE PERFORMING AN OPERATION CHECK OF THE FUEL TRANSFER SYSTEM.  VERIFIED CONDITION OF SUMP DRAIN TO BE GOOD.  UNABLE TO DUPLICATE LEAK ON THE GROUND.  MAINTENANCE LEFT DRAIN OPEN WHILE INSPECTING WING TANKS.
